# SDR 2025F00224

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Aircraft: N96GB
- Make and model: Beech 58
- Aircraft serial: TH882
- Aircraft time: 8,497 hours
- Engine: Cont IO520CB
- Engine time: 258 hours
- Propeller: Hartzl BHCJ2YF2C
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston
- Condition: Separated
- Location: Rt Propeller Hub
- Component: Hub, Hartzl, BHCJ2YF2CUF
- Component part number: D24841
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PISTON CYLINDER BECAME SEPARATED FROM THE HUB. IT APPEARS THAT THE THREADS STRIPPED OUT OF THE HUB ABOUT 1/8 INCH. AT THIS TIME WE ARE SENDING TO H&S  PROPELLER IN MICHIGAN FOR AN DETAILED TEAR DOWN INSPECTION REPORT TO DETERMINE THE FAILURE.
